Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vision Changes with Didanosine
Jul 1, 2008

My partner had his meds changed two months ago and two weeks ago had a sudden change in vision. He now has to squint to focus day or night and is seemingly more light sensitive than normal. We discussed this with our doctor who said we most likely needed to get his eyes checked by an opthamologist. My experience is that changes in vision requiring new prescription eye wear does not happen suddenly. Can you give any feed back to this being connected to Didanosine. The manufacturers warning label specifically states that one is supposed to bring this to the attention of one's doctor. What is the long range issue we're dealing with if in fact this has been caused by the Didanosine and it continues unchecked and unaddressed by our doctor?

Response from Dr. Moyle

Changing in prescription lenses can occur quickly at some ages (esp mid-40s). This is a change in lens shape. Reports mostly with high doses of ddI of visual changes were related to retinal (back of the eye) problems and were generally reversible on drug cessation. Most of the reports were in children. Your partner should certainly promptly see and ophthalmologist to assess the problem Best Wishes Dr Moyle



Previous
Data on norma CD4 counts for people over 45
Next
painful lymph nodes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement